How to stop burning sensation in vaginal area caused by insect repellent used instead of ky jelly?
User rating for this question
My husband accidentally put insect repellent instead of ky jelly and now I am burning in my vaginal area. What can I do to stop the burning?
Posted Sat, 21 Dec 2013 in General Health
Answered by Dr. Robert Galamaga 53 minutes later
Brief Answer: Bath Detailed Answer: I would recommend that you soak yourself in a warm bath as soon as possible. The uncomfortable sensation should slowly fade away. If you notice any other symptoms you should proceed immediately to your local emergency department. I'm sorry that you're dealing with a very uncomfortable situation. I'm confident that you will feel better within the next several hours. Thank you again for sending your question. Dr. Galamaga
People also viewed
- Itchy indent on butt
- Will pylera treat helicobacter pylori infection?
- How to use ky jelly
- Burning on the penis after using ky jelly reason
- What lubricants can i use instead of ky jelly
- Does using ky jelly cause cervical cancer
- Can i take norco for degenerative disc disease ?
- Can i take jakafi for idiopathic myelofibrosis ?
- Is eating raw rice consider pica
- I am suffering from insomnia, can i take prosom?
- How to overcome body shivering on a cold day
- Is botox used in the treatment of hyperhidrosis?
- I have pits and large pores on my
- How to reduce esr in blood my uncle s present
- Can ky jelly cause burning